# SDR ASOA200900279

- Difficulty date: March 8, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 15,320 hours, 10,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORBEAM FS 280 BETWEEN LBL 9 AND RBL 9 CORRODED.  INSTALLED NEW FWD FLOORBEAM IAW SRM 51-42-06.
